Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by arx, Jun 11, 2012.
I found m-B12 activating in the beginning, but that ceased after a while.
I found that gradual introduction worked best. Low and slow. I also introduced Ashwaganda. I found that it helps me to sleep.
Thanks Johns, is that an injection ? I had one injection of colabamin two months ago haven't slept since. Did u have sleeping issues. If so how long did it last. I do not plan on getting another. Thanks Melissa
Hi star anise,
I see you have been dealing with insomnia issues for a while and hoping you maybe able help me or give me some insite. Long story short I took an antibiotic that messed me up and had ton of bloodwork only thing was off was b12 was 300 and vit d low. I refused shot and started vitamins. My first vitamin b12 had panic attack and trouble sleeping so cut them into pieces of took a third of pill was ok. Then blood rechecked b12 450. Stopped taking b12. A mnth later still having issues another dr never blood tested me when blood level b12 ok suggested shot don't know why I said ok knowing past experience with vit b got shot, 1000mcgs I think not sure. My bp raised And had racing heart beat for two a mnth which started insomnia. HeArtrate mostly slowed down and blood pressure but still cannot sleep two and half mnths after shot. I have to take sleep aids to get any sleep anything from 2 to 5 hrs. Never had sleeping issues prior could sleep 8 plus hours no issues falling back asleep my whole life. The only meds I take is effexor xr 37.5 been on 9 yrs no issues for migraines, I dont know if that has contributed to reactions ?and I take vitamin d. Do you think one huge dose vitamin b12 throw off my sleep permanently? I have been soo miserable having to take sleep aids get any sleep and then only receiving 1/3 of sleep used to getting. I still feel too bright and too much energy, becoming anxious the longer it has been. I am not taking any vit b12 since and my levels showed lower then before shot soo weird. Local drs know nothing plan to see naturopath but do you think the Insomnia should have resolved by now even though wasn't very low before shot? Or do you think it's possible that it may still resolve itself? If you had any advice would appreciate it. Thanks Melissa
Have you considered cutting off on vitamin D for a while. It can mess up sleep, especially if taken in the evening or not properly balanced with cofactors (magnesium, vitamin K, etc.). But hopefully you already solved your problem time ago. All the best.
Hi lion passant,
I quit the vitamin d. Still 7-8 months after shot having sleeping issues. I stopped taking b12 until just recently started tiny supplement because I think I need it have severe brain fog and overall feeling of fatique and sickness that no one can figure out what it is since I took flagyl antibiotic. I'm def going to need the b12 but also need my sleep. I'm not taking any other supplements I do probably need d because I had 10 blood reading for vitamin d. What supplements would you try to balance the b12 ? Missing my sleep. I feel like b12 an energy vitamin must need something else to balance it out. Thanks so much for your reply.
Did you say flagyl made you feel worse?
Our family switched to B12 transdermal oils a couple of months ago, which seems to give much higher uptake/penetration. We all had sleep issues the first few weeks - sometimes wide awake half the night. But it's settled down now.
B2 40mg/day helped the B12 effect greatly. The scientist who's selling me the oils also advises that enough selenium & iodone are needed for the B12 to work. Using iodised salt provides enough of the latter.
D keeps some people awake too. I take it only in the morning for that reason.
There is so much good information in this thread.
Thursday morning I took about 420mcg of methyl b12. That night I barely slept...nightmares and the brain half awake/half asleep, almost halucinating, major high energy, etc. Friday I felt pretty good though! I skipped Friday dose. Yesterday was Saturday, and I took another 420mcg. Last night same thing, almost insomnia and major energy and crazy brain stuff.
The reaction surprised me at first, but after reading this thread and others, it makes sense.
I have lozenges that are 5 mg each. I want to try 100mcg maybe once every few days. Obviously 420mcg is too much. I definitely feel pretty good when I take it, but I need sleep too. I guess I'll be looking for a way lower dose pill that I can divide easier...not interested in dividing one tiny lozenge into 50 equal parts.
For some people who find MeCbl and/or AdoCbl and/or L-methylfolate and/or L-carnitine (of effective type for you) are over stimulating you may find tha TMG can shift some of the methylation into the mitochondria using AdoCbl and TMG in the ATP production. That is not as stimulating as the methylation done with the MeCbl and L-methylfolate. As that stimulation is from cell formation moving into a healing mode I wouldn't want to stop that healing. Be aware that several days of this then frequently causes hypokalemia requiring potassium.. There are specific symptoms that in general make a person feel much sicker.that go away in hours with potassium. One builds these combinations to allow the body to repair itself. You wouyln't be having this response if you were well healed and not deficient. Your sensitivity right now allows you to pick the brands that work best for you. They give the MOST effects such as you noticed. Just rem,ember without healing starting one doesn't get healing. The other induced deficiencies you might start noticing will likely be AdoCbl, L-methylfolate (the methylfolate deficiency symptoms part of that is worst under doses of about 4mg. Then the number and severity start decreasing usually. MeCbl and L-methylfolate start healing by compartment so one can have deficiency symptoms in some compartments at the same time as healing in other compartments. It's complicated but can be done so that one heals hundreds of symptoms.
Yesterday I didn't take any methyl b12 at all, and again last night I was awake for much of it, the brain and body are fully charged and in this weird almost amphetamine-like state. It's been over two days since I took the second dose of methyl b12 and it feels like it got worse overnight last night.
@Freddd , thank you so much for your input! Not just the one above, but all the answers on this forum that have helped people and give them hope. It gives me a lot to go over...I will be forwarding it to my ND, she is very smart and will understand it better than I could. I'm experiencing hypokalemia symptoms, and might have been before this too back in September when this all started after taking the b100 complex for three weeks. I noticed there was only 100mcg in the b100 complex which I took for three weeks straight, but I have actually been taking 420mcg every other day for two days, and got this reaction already. I'm sure hoping it doesn't last too long, today I'm very shaky and have that headache.
Should I post here or in my own thread I've started here? http://forums.phoenixrising.me/inde...e-and-subsequent-landslide.56526/#post-950868
Freddd, how do you know so much about the cellular processes? I would love to learn more. Is this information summarized in a book somewhere or do you rely on articles from medical journals? Are all cellular processes mapped or are there still a lot of unknowns?
You can also try a Google Site Search
Separate names with a comma.